# SDR 2003UALA00118

- Difficulty date: January 29, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 51,314 hours, 8,272 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-ANGLE AND CHANNEL CRACKED BETWEEN STA 325 AND 347 AT RBL 42.69. L-ANGLE ATTACHES TO THE FORWARD END OF C-CHANNEL FLOORBOARD SUPPORT AT RBL 42.69 TO THE STA 325,  FLOORBEAM.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED NEW L-ANGLE AND NEW CHANNEL.
